# SDR AMTA200700147

- Difficulty date: March 12, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N319TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30643
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: S417N5101007
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY L-2 DOOR EMERGENCY EXIT LIGHT COVER MISSING.  REMOVED AND REPLACED NEW EXIT SIGN ASSY, OPS CHECK NORMAL IAW MM33-5-1-01.  (K)
